# SDR UIEA2021011400056

- Difficulty date: January 13, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,302 hours, 17,008 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20410000402
- Part serial: 1570
- Condition: Intermittent
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT "WX FAIL" ON HSI INTERMITTENT IN FLIGHT.  OPS CHECKED RT WX IAW 34-43-00.  OPS CHECK GOOD. OPS CHECKED LT WX, OPS CHECK FAIL, SHOWING WX CONTROL FAIL.  REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL IAW AMM 34-43-02 OPS CK GOOD IAW 34-43-00.
